# SDR DALA2017011700416

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 65,180 hours, 12,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O F/A NOTICED AN ELECTRICAL ODOR IN FIRST CLASS. THERE WERE NO VISIBLE SIGNS OF SMOKE. F/A REPORTED ELEC SMELL STRONGEST BY L1 AND FAINT BY R1 THRU MID B/C. T/S PER B767-4 FIM 21-00-21. CKD RECIRC FANS, GASPER FANS, IFE SYS, FWD GALLEY OVENS, COFFEE MAKERS AND BUN WARMERS. NO DEFECTS NOTED. INSPECTED B/C, FWD GALLEY OVHD LIGHTS, EMERG LIGHTS, AND READING LIGHTS. NO DEFECTS NOTED. SUSPECT FWD DOOR SUP HEATERS FAULTY. DEFER PER MEL 21-45-03 AS PRECAUTION.
